An efficient new iterative method for finding exact solutions of nonlinear time-fractional partial differential equations


Kocak H., YILDIRIM A.

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.16, no.4, pp.403-414, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2011
  • Title of Journal : NONLINEAR ANALYSIS-MODELLING AND CONTROL
  • Page Numbers: pp.403-414

Abstract

In this paper, a new iterative method (NIM) is used to obtain the exact solutions of some nonlinear time-fractional partial differential equations. The fractional derivatives are described in the Caputo sense. The method provides a convergent series with easily computable components in comparison with other existing methods.